Penicillamine-induced myositis in rheumatoid arthritis.
Аннотация
A patient with rheumatoid arthritis who developed multiple mononeuropathies multiplex was shown to have vasculitis in nerve biopsy, but no evidence of inflammatory muscle disease in muscle biopsy. Treatment with penicillamine caused the rare complication of polymyositis, documented clinically, electrophysiologically, and by light and electron microscopy in a second muscle biopsy. The evidence presented supports the concept that penicillamine may induce polymyositis or aggravate a pre-existing low-grade myositis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.